# SDR USAA951165

- Difficulty date: November 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417US
- Make and model: Boeing 737401
- Aircraft serial: 23984
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 520
- Part time: 19,934 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK NDT INSPECTION, FOUND ONE .25 INCH CRACK, STATION 520, FLOOR BEAM UPPER RADIUS LBL 45, WL 207.75.  DOUBLER INSTALLED PER EA 40020, REF SB 737-53-1120.  REPAIRED PER EA 40020 REF SB 737-53-1120.  (M)
